Hey there! Sign in to join this conversationNew here? Join for free
    • Thread Starter
    Offline

    0
    ReputationRep:
    I've just been put on Cilest, and I've been looking around on the internet and there appear to be quite a few horror stories concerning the side effects.
    Is it purely the case that everyone is different so you just can't predict the side effects? Or are some pills notorious for making you feel rubbish?
    Also, can anyone tell me of their experiences with Cilest?
    Thanks!
    Offline

    0
    ReputationRep:
    Ive been on my pill for about 3 years now and have zero problemos, despite many reviews of people who have! Im on marvellon and its the best pill ive had by miles! Ive been on 3 different pills over time before this one... and one gave me headaches and bad skin, one made me shockingly moody etcetc! However, its just about finding the pill for you! Try out the one you've got and if you think its giving you any lasting side effects (I think they recommend you try your pill for 3 months as it takes a while for your body to settle!) then dont be afraid to head back to the doctors and try another one.... theres about 20 diff ones, so you never know what might be good and bad! I had several friends recommend yasmin too me and its the worse pill ive been on... i felt like a monster and terrorised my parents for a few months when I was 18 until i realised what made me so angry! So def a case of everyone is different!
    Offline

    0
    ReputationRep:
    i've just started microgynon a few weeks ago, and the only difference i've noticed is the huge increase in boob size! its insane! At first it did give me headaches but now its okay

    They all have different side effects, some worse then others... oh and dont read the online horror stories about them
    • #1
    #1

    I've been on and off Cerazette for about a year, it's a mini-pill and you have to take it every day. Two bad things I can say about this one are 1) after my boyfriend comes inside me, it stings like mad, and 2) it caused a huge weight gain in me. However, last week, each time we had sex, I peed straight after, which I think paid off this week, as he came inside me twice and it didn't sting a single bit. Also, the weight gain.. I've tried to lose it by eating healthily and working out a lot more since I've been on this pill but it just doesn't want to shift! Boyfriend doesn't seem to mind though - I guess having to come in a condom is a less enticing thought for him than me putting on a few more lbs, hehe :p:
    • #2
    #2

    Girlfriend went on microgynon, cileste, cerazette and dianette before finally giving up and going on the coil.

    Every pill made her crazy emotional all the time - was 6 months of hell for both of us :|
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: February 11, 2010
Poll
Who is your favourite TV detective?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.